Please use this identifier to cite or link to this item:
Type: Journal article
Title: New inequalities for the moments of guessing mapping
Author: Dragomir, Sever S.
van der Hoek, John
Citation: East Asian Mathematical Journal. 14(1):1-14
Issue Date: 1998
Statement of
Dragomir, Sever S and Van Der Hoek, J
Appears in Collections:Applied Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.